Nonhandicapped peers as tutors for autistic children

Susan Marie McHale, J. G. Olley, L. M. Marcus, R. J. Simeonsson

Research output: Contribution to journalArticle

9 Scopus citations
Original languageEnglish (US)
Pages (from-to)263-265
Number of pages3
JournalExceptional Children
Volume48
Issue number3
StatePublished - Dec 1 1981

All Science Journal Classification (ASJC) codes

  • Education
  • Developmental and Educational Psychology

Cite this

McHale, S. M., Olley, J. G., Marcus, L. M., & Simeonsson, R. J. (1981). Nonhandicapped peers as tutors for autistic children. Exceptional Children, 48(3), 263-265.